# SDR RAIA00111010

- Difficulty date: November 12, 2001
- Submitted: November 17, 2001
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 16,430 hours, 14,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING PRE-FLIGHT PREPARATION REAR FLOOR TRACK LIGHTS WOULD NOT TEST.  MAINTENANCE RE-SECURED LIGHT TRACK AND OPS CK OK IAW J41 MM.
